# SDR AWXA200601554

- Difficulty date: August 23, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 62,962 hours, 43,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Part time: 62,962 hours, 43,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - 2 INCH FUSELAGE CRACK RT WTB 2 INCH AFT OF EMERGENCY EXIT LIGHT AT LAP CUTOUT SEAM.  REPAIRED SKIN CRACK RT WTB 26 INCHES AFT OF EMERGENCY EXIT PER SRM 53-00-01-2R, FIG 201.
